EconPapers    
Economics at your fingertips  
 

Correction: Exchange Option under Jump-diffusion Dynamics

Ruggero Caldana, Gerald H. L. Cheang, Carl Chiarella and Gianluca Fusai

Applied Mathematical Finance, 2015, vol. 22, issue 1, 99-103

Abstract: In this note, we provide the correct formula for the price of the European exchange option given in Cheang, G. H. L., & Chiarella, C. (2011. Exchange options under jump-diffusion dynamics. Applied Mathematical Finance, 18, 245-276) in a bi-dimensional jump diffusion model.

Date: 2015
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://hdl.handle.net/10.1080/1350486X.2014.937564 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:apmtfi:v:22:y:2015:i:1:p:99-103

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAMF20

DOI: 10.1080/1350486X.2014.937564

Access Statistics for this article

Applied Mathematical Finance is currently edited by Professor Ben Hambly and Christoph Reisinger

More articles in Applied Mathematical Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-22
Handle: RePEc:taf:apmtfi:v:22:y:2015:i:1:p:99-103